Google Scholar: cites
Meandering of trajectories of polynomial vector fields in the affine n-space
Novikov, D. (Weizmann Institute of Science (Israel). Department of Science Teaching)
Yakovenko, S. (Weizmann Institute of Science (Israel). Department of Science Teaching)

Data: 1997
Resum: We give an explicit upper bound for the number of isolated intersections between an integral curve of a polynomial vector field in Rn and an affine hyperplane. The problem turns out to be closely related to finding an explicit upper bound for the length of ascending chains of polynomial ideals spanned by consecutive derivatives. This exposition constitutes an extended abstract of a forthcoming paper: only the basic steps are outlined here, with all technical details being either completely omitted or at best indicated.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 41 n. 1 (1997) p. 223-242, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_41197_14

20 p, 170.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-22, darrera modificació el 2023-11-30

   Favorit i Compartir